MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA MADGIC ATOMIZER WITH 3 ML SYRINGE; APPLICATOR (LARYNGO-TRACHEAL),

TELEFLEX MEDICAL LMA MADGIC ATOMIZER WITH 3 ML SYRINGE; APPLICATOR (LARYNGO-TRACHEAL),
Model Number IPN048838
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A verification of failure mode reported in the current manufacturing process was conducted as follows: 315 samples were taken from the current production p/n mad700 madgic atomizer without syringe, lot # 73k2100853, the samples were visually inspected, and issue reported "broken parts - info not provided " was observed in the current manufacturing process.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "that while using a mad600 on a patient, it broke off and fell into their trachea".Patient condition unknown at time of report.Multiple attempts for additional information to the customer has been unsuccessful.
 
Additional Manufacturer Narrative
(b)(4).Additional information received from the customer indicates the patient is "doing well".It was also reported that a "clamp used to remove the atomization device." the customer returned one unit mad600 madgic atomizer with 3 ml syringe for investigation.The syringe was not returned.The returned sample was visually examined with and without magnification.Visual examination of the sample revealed that the device appears used as there is biological material present on the device.No damages were observed to the device.A device history record review was performed and no relevant findings were identified.The sample was sent to the manufacturing site for further evaluation.The manufacturing site was able to confirm that there was no damage to the returned sample.It is possible that the complaint issue relates to the syringe, but this could not be confirmed since the syringe was not returned.Therefore, the root cause of this issue could not be determined.Corrected data: section b.3.-date of event corrected to (b)(6) 2021.
 
Event or Problem Description
It was reported "that while using a mad600 on a patient, it broke off and fell into their trachea".

Brand Name
LMA MADGIC ATOMIZER WITH 3 ML SYRINGE
Common Device Name
APPLICATOR (LARYNGO-TRACHEAL),
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12832170
Report Number3003898360-2021-01035
Device Sequence Number4265395
Product Code CCT
UDI-Device Identifier14026704613219
UDI-Public14026704613219
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K153470
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/10/2022
Device Model NumberIPN048838
Device Catalogue NumberMAD600
Device Lot Number73C1900258
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2021
Supplement Date Received by Manufacturer03/23/2022
Initial Report FDA Received Date11/17/2021
Supplement Report FDA Received Date03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown